# SDR UPS06447927

- Difficulty date: August 15, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 521 RBL14-20 TIE DOWN FTG FLANGE CORROSION.  CORROSION BLEND OUT 0.022" BY 1/2" BY 3" EXCEED SRM LIMIT.  TIE DOWN FTG ATTACH PLATE REPLACED AS PER SRM 51-10-01 PG 9.
